# SDR CALA2025090408473

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 68,865 hours, 30,943 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Condition: Broken
- Location: Seat 7c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC POWER INDICATION BRACKET IS BROKEN ON SEAT 7C. WITH LIGHTS MISSING OR STOWED. OK TO APPLY NEF 2522LB SECURED IN SEAT POWER PORTS AND IN USE LIGHTS AS REQ. PLACED ON PLACARD SEAT USEABLE. INSTALLED NEW HOUSING SHROUD ASSY FOR FOR PC POWER AT SEAT 7C.   LIGHTS FOUND WORK WAS PREVIOUS COMPLIED WITH, BOTH BRACKET AND HARNESS ALREADY INSTALLED AND SECURED, NO FURTHER DEFECTS NOTED.
